# SDR QMLDMG1343

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 10,749 hours, 42,187 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Zone 200
- Part time: 10,749 hours, 42,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE MAIN TRANSMISSION FOR REPLACEMENT, FOUND DENTS IN THE TRANSMISSION DECK. CONSULTED WITH MFG ENGINEERING AND ARE AWAITING A REPAIR SCHEME.
